# SDR ASAA2025061959414

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32396
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY DRAIN DOUBLER BS.737.37 BL.0 SHOWS SIGNS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON BELLY DRAIN DOUBLER AT STA.737.37 BL.0 ORIGINAL MAT .063" IAW BAC DWG #146A3239 REV:C, LOST .008", REMAINING .055" OF MATERIAL FOUND BEYOND LIMITS IAW B737-800 SRM 53-00-01-1A-5, REMOVED AND REPLACED DOUBLER P/N 146A3239Y6 PO#1125778.1 IAW B737-800 SRM 51-40-02 AND BAC DWG #146A3230 REV:B.
